# SDR UALA2011081804397

- Difficulty date: August 17, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 40,224 hours, 8,842 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Condition: Failed
- Location: Apu Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID AUTO SHUTDOWN AND HAD STATUS MESSAGE. FOUND APU OIL COOLER DUCT BLOWN, REPLACED DUCT.  OPS CHECKED OKAY.
